| Model Number |
Q6 EDGE |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
03/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges while getting out his chair, the armrest allegedly broke allegedly causing him to fall forward.To prevent from falling forward, consumer tried to grab the other armrest allegedly causing his right arm to twist.